Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Tensor products and almost periodicity


Author: Hugo D. Junghenn
Journal: Proc. Amer. Math. Soc. 43 (1974), 99-105
MSC: Primary 47D05; Secondary 46M05
DOI: https://doi.org/10.1090/S0002-9939-1974-0365223-3
MathSciNet review: 0365223
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ E$ and $ F$ be locally convex spaces and $ G$ their completed $ \varepsilon $-tensor product. It is shown that if $ S$ and $ T$ are weakly almost periodic equicontinuous semigroups of operators on $ E$ and $ F$ respectively, then, under mild restrictions on $ E$ or $ F, S \otimes T$ is a weakly almost periodic equicontinuous semigroup of operators on $ G$, and the almost periodic and flight vector subspaces of $ G$ are related in a natural way to the corresponding subspaces of $ E$ and $ F$ via the $ \varepsilon $-tensor product. Furthermore, if $ E$ and $ F$ both decompose into a direct sum of these subspaces then so does $ G$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D05, 46M05

Retrieve articles in all journals with MSC: 47D05, 46M05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0365223-3
Keywords: Semigroup of operators, $ \varepsilon $-tensor product, weakly almost periodic, almost periodic, flight vector, reversible vector
Article copyright: © Copyright 1974 American Mathematical Society